I have been taking 10mg Trintellix for 1 month now and I have been noticing that my hair has been slowly but surely falling out. I know that I am rather sensitive to medication (my hair did the same shedding thing when I switched birth control) but I am really enjoying the way that this medication has been working- more energy, less depression, enjoying the things that I use to love again. Has anyone experienced hair loss with this medication? And if so did it eventually stop or did you have to stop taking Trintellix? (28fm)
Has anyone else experienced hair loss while on Trintellix?
Question posted by Bookwormrn on 11 March 2017
Last updated on 21 September 2020
I have been taking trintellex for 2.5 months almost three and had so much hair loss. Hair was all over my bed, and little pieces were breaking everywhere. I also had terrible short term memory loss. I could not find my words or remember things and it started to affect my ability to study. It’s been a week since I stopped taking it and my hair has stopped falling out. I do however feel horrible mentally and back in a major depression. It might be a cause of withdrawal. It’s too bad cause trintellex helped me a lot mentally. Really a frustrating position.
Yes absolutely. My hair is everywhere around my house. This med doesn't work as well for me in general either. I have experienced too many negative side effects. The hair for one. It has depressed me severely. I have gained a ton of weight and every time I take it I feel nauseous also. I'm talking to my doctor today and I'm going back to my old one.
I have taken Trintellix, off and on, since last July. I also experienced a lot of hair loss after taking Trintellix for a month. I've had this problem with other antidepressants that I have taken in the past as well. I started taking Biotin and Evening Primrose Oil to help stop the hair loss. My hair has become very thin all over and brittle also. Argh! I am getting so sick of having to trade unwanted side effects for trying to feel better!!! I just tried to chalk it up to having to take the good with the bad and have been trying to ignore the side effects and continue on. But... My husband has pointed out in the last couple of weeks how bad my short term memory has become! He is quite concerned about it. I am starting to have problems with acid reflux, which I only have when I am taking antidepressants. I had stopped taking Trintellix for a month to recover from the bad side effect of extreme constipation.
Since I have started back on it, I notice an increase in getting agitated and irritable. I start to feel better for a week, then the bottom starts to fall out again... Getting frustrated here... :-(
I want to continue taking Buspar, which works well for me. I might not be a good candidate for any antidepressants after all. Trintellix was the best one for me, until my side effects started to outweigh the benefits for me personally.
I have been taking this drug for about 2 years. When i started taking it i started losing a little bit of hair, then more, then more. Now my hair isnt growing, maybe 1/2" every 4 months and my hair is thin and brittle. When i started using this it was long, thick and pretty. It wont even curl no matter what i do to it. I think i am going off of it.
I've been taking Trintellix about 6 weeks now and haven't experienced this. I just recently started itching all around my neck though which is new.
- Trintellix uses and safety info
- Trintellix information for Healthcare Professionals (includes dosage details)
- Side effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.